Nov 6, 2010
Response from Dr. Young
Hello and thanks for your post.
Drug interactions can be a very important issue for HIVers, especially when multiple healthcare providers are prescribing treatments. I believe that it's important to be your own advocate in checking if your providers are fully aware of any possible interactions. In this regard, there aren't any clinically significant interactions between your HIV medications and the erythromycin antibiotic that your dentist has prescribed.
One of the best tools for this is from HIVdruginterations.org from the University of Liverpool in the UK. I strongly encourage our readers to become familiar with this (or other) drug interaction calculators.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Odds Of Getting HIV Sex With A Prostitute
- Blisters After Anal Sex Top Sign Of HIV AIDS
- Flu Symptoms After Fingering Worried I Have HIV
- Groin Pain After Giving A Bj Worried I Have HIV
- Itchy Rash After Performing Oral Sex Sign Of HIV AIDS
- Pain In Penis After Licking Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.